0
TECHNICAL BRIEFS

Equations for the Nonlinear Planar Deformation of Beams

[+] Author and Article Information
Avinoam Libai

Technion, Haifa 32000, Israel

J. Appl. Mech 59(4), 1028-1030 (Dec 01, 1992) (3 pages) doi:10.1115/1.2894019 History: Received February 14, 1991; Revised June 23, 1991; Online March 31, 2008

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1992 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In